# SDR HALA0000250

- Difficulty date: August 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 5912596508
- Condition: Broken
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OGG - FLT 520 - AFTER LANDING AT OGG, RIGHT WING FLAP WAS NOT RETRACTED FULLY.  FURTHER INSPECTION BY MECHANICS FOUND RT WING OUTBOARD FLAP HINGE BROKEN.  REMOVED AND REPLACED RT WING OUTBOARD FORWARD FLAP IDLER HINGE HALF, PER MM 27-10-0, OPS AND SECURITY CHECK GOOD.  (M)
